It is currently Sat Aug 19, 2017 6:52 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Feb 26, 2012 8:15 am 
Offline
Average Poster
Average Poster

Joined: Tue Oct 18, 2011 5:57 am
Posts: 7
Hey all, I was a former opiate user and then I became prescribed to subs last year when I decided it was time for a lifestyle change. Eventually, I was even able to be off of subs too as my cravings have gone away. To be clear, I nipped the problem in the bud before it completely took over my life because those close to me advise me and came together and convinced em to do so before it got to that point. So, as a result my tolerance was never more than what would probably be considered moderate compared to those of you in here still prescribed to suboxone. I was proud to say I was opiate free for 13 months until Monday and suboxone free for 7. I used opiates every day monday through Wednesday of this past week. If it's all the same, I would prefer not to discuss how and why I fell back into them this week Anyways, I stopped Weds and luckily was able to avoid withdrawals for the most part. However the cravings are still there and I turned to my leftover subs. I know its not the best but I used them in moderation compared to when I used to take them at the level of 4 mg per day when I started, and by the time I ended it was less than a 2 mg strip per day. My tolerance had gone down, I was using 3 morphine 30's at once last week and getting high from doing so. When turning to the subs tonight, I went with 1.5 mg of the 2 gram strip and left a quarter of the strip behind, however after about 3 hours I felt minimal effects and minimal reduction of my cravings. I took the other quarter. A few hours later I suddenly felt naesated and vomited. I felt relieved after, but then 2 hours after than I vomited again. I have now not vomited for 2.5 hours but still feel moderately nauseous. Since it has been a while, I was wondering if I took too much, or if its just my body is not used to it it and it was a side effect. Sorry for the long winded post, wanted to get all the potentially necesary info across. Thanks for any and all advice/help. Also, please understand I am NOT saying I abused them, I used the sub tonight to keep myself from purchasing more morphines. If the next few days I can not get my head clear and my habit back on track to where I had been, I fully intend on checking myself back into my clinic and attended NA meetings daily. And as always, LETS GO BUFFALO BILLS!


Top
 Profile  
 
PostPosted: Sun Feb 26, 2012 2:35 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 18, 2011 5:57 am
Posts: 7
For frequent users, if you search this username it was originally created by a friend of mine so if you remember or search this name, that explains why past uses indicate usage within the past few months. I just want to be clear again that prior posts with this name explaining suboxone usage DO NOT indicate me personally. I simply used tis username to maintain anonymity. Prior posts in this name speaking of misuse of suboxone was not me. I promise I have the respect of people in this forum more than that person did to understand that this is a serious forum for people who use the medication properly as someone who has been through dependency and addiction myself, no matter how brief I still experienced it and would not wish to falsify or downplay its painful process. Again, just wondering what peoples takes are on vomitting as a side effect. its never personally happened to me before. And as always LETS GO BUFFALO BILLS!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group